# SDR AALA202507098966

- Difficulty date: July 7, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 77,195 hours, 29,945 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 2842
- Condition: No Test
- Location: Zone 800
- Part time: 77,194 hours, 29,945 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 832, DOOR DAMPER AND EMERGENCY OPERATION CYLINDER FAILS THE DAMPING FUNCTION TEST. REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-13-14.
